Mathematical Research Letters

Volume 10 (2003)

Number 2

Fusion categories of rank 2

Pages: 177 – 183

DOI: http://dx.doi.org/10.4310/MRL.2003.v10.n2.a5

Author

Viktor Ostrik (Massachusetts Institute of Technology)

Abstract

We classify semisimple rigid monoidal categories with two isomorphism classes of simple objects over the field of complex numbers. In the appendix written by P.~Etingof it is proved that the number of semisimple Hopf algebras with a given finite number of irreducible representations is finite.

Full Text (PDF format)